Proud Sponsors of the South East Melbourne Phoenix Basketball Team.
Proud Sponsors of the South East Melbourne Phoenix Basketball Team.
Pain Relief Naproxen Liquid Capsules
Pain Relief Naproxen Liquid Capsules
Pain Relief Naproxen Liquid Capsules
Pain Relief Naproxen Liquid Capsules

SOFT GEL LIQUID CAPSULES

WORKS FAST AND LASTS

CONVENIENT TWICE DAILY DOSING

Pain Relief Naproxen Liquid Capsules

Provides convenient fast-acting relief for up to 12 HOURS with TWICE DAILY DOSING in a SOFT-GEL LIQUID CAPSULE format;

  • Pain from Inflammation
  • Joint, Muscle, Back and Arthritis Pain
  • Headache, Cold and Flu, Dental Pain and Reduces Fever

FROM THE MAKERS OF DEEP HEAT - an Australian iconic brand known and trusted for more than 60 years.

Available as 10 and 30 soft-gel liquid capsules pack sizes.

  • Active Ingredients
  • Cautions
  • Directions for Use
  • Where to buy

THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE LABEL BEFORE PURCHASE. FOLLOW THE DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. INCORRECT USE COULD BE HARMFUL.

HOW DOES IT WORK

Longer Lasting with up to 12 Hours Relief

Pain Relief Naproxen Liquid Capsules contain Naproxen Sodium 275 mg per capsule. Naproxen has a longer half-life than Ibuprofen and so is expected to offer longer-lasting pain relief and better compliance with twice daily dosing.

Reference: Cooper, S. A., Desjardins, P., Brain, P., Paredes-Diaz, A., Troullos, E., Centofanti, R., & An, B. (2019). Longer analgesic effect with naproxen sodium than ibuprofen in post-surgical dental pain: a randomized, double-blind, placebo-controlled, single-dose trial. Current medical research and opinion, 35(12), 2149-2158.

WHEN TO USE

Try Pain Relief Naproxen Liquid Capsules for:

PAIN FROM INFLAMMATION

TEMPORARY RELIEF OF PAIN FROM

ARTHRITIS AND OSTEOARTHRITIS

BACK AND MUSCULAR PAIN

JOINT PAIN

TOOTHACHES AND DENTAL PAIN

REDUCING FEVER

PERIOD PAIN

HEADACHE

WHY TO USE

Effective NSAID medicine comparable to ibuprofen & diclofenac

Longer lasting with up to 12 hours relief

Better compliance & convenience with twice daily dosing